Search Results

There are 8397 results for: content related to: Appendix B: Intermediates I t,l mn (c) in Closed Form

  1. A numerical method to obtain optimal quadrature formulas

    International Journal for Numerical Methods in Engineering

    Volume 12, Issue 3, 1978, Pages: 487–504, A. H. Wang and R. L. Klein

    Article first published online : 20 JUN 2005, DOI: 10.1002/nme.1620120310

  2. A construction of a perfect set of Euler tours of K2k + I

    Journal of Combinatorial Designs

    Volume 6, Issue 3, 1998, Pages: 183–211, H. Verrall

    Article first published online : 7 DEC 1998, DOI: 10.1002/(SICI)1520-6610(1998)6:3<183::AID-JCD2>3.0.CO;2-B

  3. Toward a study of bidding processes some constant-sum games

    Naval Research Logistics Quarterly

    Volume 10, Issue 1, March 1963, Pages: 11–21, James H. Griesmer, Martin Shubik and Thomas J. Watson

    Article first published online : 1 AUG 2006, DOI: 10.1002/nav.3800100103

  4. Spin–Orbit and Crystal-Field Matrices of d4,6 Configuration and Application to RbFeCl3

    physica status solidi (b)

    Volume 142, Issue 2, 1 August 1987, Pages: 501–515, Shuen Wei-Li and Zhao Min-Guang

    Article first published online : 15 FEB 2006, DOI: 10.1002/pssb.2221420220

  5. Über die Gaußsche Methode zur angenäherten Berechnung bestimmter Integrale. Ernst Zermelo zum 80. Geburtstag gewidmet

    Mathematische Nachrichten

    Volume 6, Issue 3-4, 1951, Pages: 171–192, Herbert Bilharz

    Article first published online : 11 NOV 2006, DOI: 10.1002/mana.19510060305

  6. A recursive construction of t-wise uniform permutations

    Random Structures & Algorithms

    Hilary Finucane, Ron Peled and Yariv Yaari

    Article first published online : 7 AUG 2013, DOI: 10.1002/rsa.20509

  7. On the radius continuity of the models of polytropic gas spheres which correspond to the positive solutions of the generalized Emden-Fowler equation

    Mathematical Methods in the Applied Sciences

    Volume 10, Issue 5, November 1988, Pages: 499–516, J. Batt and K. Pfaffelmoser

    Article first published online : 7 JUL 2005, DOI: 10.1002/mma.1670100502

  8. Le coloriage des familles de positions équivalentes générales et spéciales dans les groupes d'espace bidimensionnels quadricolorés

    Acta Crystallographica Section A

    Volume 49, Issue 1, January 1993, Pages: 154–159, M. Rekik and Y. Billiet

    DOI: 10.1107/S0108767392005890

  9. You have free access to this content
    Psi-series method for equality of random trees and quadratic convolution recurrences

    Random Structures & Algorithms

    Volume 44, Issue 1, January 2014, Pages: 67–108, Hua-Huai Chern, María-Inés Fernández-Camacho, Hsien-Kuei Hwang and Conrado Martínez

    Article first published online : 11 MAY 2012, DOI: 10.1002/rsa.20428

  10. A new method for calculating scattering with particular reference to the circular disc

    Communications on Pure and Applied Mathematics

    Volume 9, Issue 4, November 1956, Pages: 713–746, D. S. Jones

    Article first published online : 12 OCT 2006, DOI: 10.1002/cpa.3160090406

  11. The intersection problem for m-cycle systems

    Journal of Combinatorial Designs

    Volume 1, Issue 6, 1993, Pages: 435–452, Elizabeth J. Billington

    Article first published online : 14 NOV 2006, DOI: 10.1002/jcd.3180010605

  12. X-ray diffraction from hexagonal close-packed crystals with deformation stacking faults. II. Effect of change in layer spacing at faults

    Acta Crystallographica Section A

    Volume 26, Issue 3, May 1970, Pages: 344–349, S. Lele

    DOI: 10.1107/S0567739470000827

  13. Randomized greedy matching

    Random Structures & Algorithms

    Volume 2, Issue 1, Spring 1991, Pages: 29–45, Martin Dyer and Alan Frieze

    Article first published online : 5 JUL 2007, DOI: 10.1002/rsa.3240020104

  14. Hajós constructions of critical graphs

    Journal of Graph Theory

    Volume 30, Issue 1, January 1999, Pages: 37–50, Tommy R. Jensen and Gordon F. Royle

    Article first published online : 15 MAR 1999, DOI: 10.1002/(SICI)1097-0118(199901)30:1<37::AID-JGT5>3.0.CO;2-V

  15. Differential Space-Time Block Codes

    Space-Time Coding

    Branka Vucetic, Jinhong Yuan, Pages: 223–244, 2005

    Published Online : 28 JAN 2005, DOI: 10.1002/047001413X.ch7

  16. Cycles and paths in edge-colored graphs with given degrees

    Journal of Graph Theory

    Volume 64, Issue 1, May 2010, Pages: 63–86, A. Abouelaoualim,, K. Ch. Das, W. Fernandez de la Vega, M. Karpinski, Y. Manoussakis, C. A. Martinhon and R. Saad

    Article first published online : 20 OCT 2009, DOI: 10.1002/jgt.20440

  17. Hamiltonian κ-factors in graphs

    Journal of Graph Theory

    Volume 25, Issue 3, July 1997, Pages: 217–227, Bing Wei and Yongjin Zhu

    Article first published online : 7 DEC 1998, DOI: 10.1002/(SICI)1097-0118(199707)25:3<217::AID-JGT5>3.0.CO;2-O

  18. Angular momenta and eigenvectors of the weakly coupled Tt Jahn-Teller system

    Annalen der Physik

    Volume 15, Issue 9, September 2006, Pages: 684–698, H. Barentzen

    Article first published online : 17 MAY 2006, DOI: 10.1002/andp.200610211

  19. Evaluation of GTO molecular integrals

    International Journal of Quantum Chemistry

    Volume 23, Issue 4, April 1983, Pages: 1469–1478, Frank E. Harris

    Article first published online : 19 OCT 2004, DOI: 10.1002/qua.560230429

  20. A family of games on 1,∞)2 with payoff a function of y/x

    Naval Research Logistics Quarterly

    Volume 31, Issue 2, June 1984, Pages: 229–249, G. A. Heuer

    Article first published online : 10 OCT 2006, DOI: 10.1002/nav.3800310206